# SDR 20010605CW011

- Difficulty date: May 11, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494718
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CRACKED UNDER RETRACT PORT.
